MathSciNet Relay Station
MathSciNet bibliographic data
MR1983022 (2004c:47062) 47B35 (30H05 46L05 47L80 51M10)
Vasilevski, N. L. Bergman space structure, commutative algebras of Toeplitz operators, and hyperbolic geometry. Integral Equations Operator Theory 46 (2003), no. 2, 235–251.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement